<< Previous Issue Journal of the Korean Mathematical Society (Vol. 50, No. 6) Next Issue >>
J. Korean Math. Soc. 2013 Vol. 50, No. 6, 1165—1400
Periodic solutions of stochastic delay differential equations and applications to logistic equation and neural networks
Dingshi Li and Daoyi Xu
MSC numbers : 34A37, 34D23
J. Korean Math. Soc. 2013 Vol. 50, No. 6, 1165—1181
Prime bases of weakly prime submodules and the weak radical of submodules
Ashkan Nikseresht and Abdulrasool Azizi
MSC numbers : Primary 13C99; Secondary 13C13, 13E05
J. Korean Math. Soc. 2013 Vol. 50, No. 6, 1183—1198
Quasi $m$-Cayley strongly regular graphs
Klavdija Kutnar, Aleksander Malni\v c, Luis Mart\'\i nez, and Dragan Maru\v{s}i\v{c}
MSC numbers : 05CXX
J. Korean Math. Soc. 2013 Vol. 50, No. 6, 1199—1211
On irreducibility of induced modules and an adaptation of the Wigner--Mackey method of little groups
Geetha Venkataraman
MSC numbers : 20C20, 20D99
J. Korean Math. Soc. 2013 Vol. 50, No. 6, 1213—1222
Geometric and analytic interpretation of orthoscheme and Lambert cube in extended hyperbolic space
Yunhi Cho and Hyuk Kim
MSC numbers : 51M10, 51M25, 53B30
J. Korean Math. Soc. 2013 Vol. 50, No. 6, 1223—1256
Three solutions for a class of nonlocal problems in Orlicz-Sobolev spaces
Nguyen Thanh Chung
MSC numbers : 34B27, 35J60, 35B05
J. Korean Math. Soc. 2013 Vol. 50, No. 6, 1257—1269
Prime $M$-ideals, $M$-prime submodules, $M$-prime radical and $M$-Baer's lower nilradical of modules
John A. Beachy, Mahmood Behboodi, and Faezeh Yazdi
MSC numbers : 16S38, 16D50, 16D60, 16N60
J. Korean Math. Soc. 2013 Vol. 50, No. 6, 1271—1290
Pseudo-spectral least-squares method for elliptic interface problems
Byeong-Chun Shin
MSC numbers : Primary 65F10, 65F30
J. Korean Math. Soc. 2013 Vol. 50, No. 6, 1291—1310
Contraction of horosphere-convex hypersurfaces by powers of the mean curvature in the hyperbolic space
Shunzi Guo, Guanghan Li, and Chuanxi Wu
MSC numbers : Primary 53C44, 35K55, 58J35, 35B40
J. Korean Math. Soc. 2013 Vol. 50, No. 6, 1311—1332
Maximality of the analytic subalgebras of $C^*$-algebras with flows
Akitaka Kishimoto
MSC numbers : 46L55
J. Korean Math. Soc. 2013 Vol. 50, No. 6, 1333—1348
Weighted Moore-Penrose invertible and weighted EP Banach algebra elements
Enrico Boasso, Dragan S. Djordjevi\'c, and Dijana Mosi\'c
MSC numbers : Primary 46H05; Secondary 15A09
J. Korean Math. Soc. 2013 Vol. 50, No. 6, 1349—1367
On orbifold embeddings
Cheol-Hyun Cho, Hansol Hong, and Hyung-Seok Shin
MSC numbers : 57R18
J. Korean Math. Soc. 2013 Vol. 50, No. 6, 1369—1400

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd